Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 21-30 of 410 (Search time: 0.004 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005An application of the inverse scattering transform to the modified intermediate long wave equationCosgrove, Christopher; Scoufis, George; Mathematics & StatisticsAn application of the inverse scattering transform to the modified intermediate long wave equation, Journal of Mathematical Physics, vol.46,(10),2005,pp 103501-1-103501-39
2005Presentations of factorizable inverse monoidsEasdown, David; East, James; Fitzgerald, D G; Mathematics & Statistics; Mathematics & StatisticsPresentations of factorizable inverse monoids, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, vol.71,(N/A),2005,pp 509-520
2005The structured ancestral selection graph and the many-demes limitSlade, Paul; Wakeley, John; Mathematics & StatisticsThe structured ancestral selection graph and the many-demes limit, Genetics: a periodical record of investigations bearing on heredity and variation, vol.169,(2),2005,pp 1117-1131
2006Might "unique" factors be "common"? On the possibility of indeterminate common-unique covariances.Grayson, David; PsychologyMight "unique" factors be "common"? On the possibility of indeterminate common-unique covariances., Psychometrika, vol.71,(3),2006,pp 521-528
2006The natural embedding of positive singular artin monoidsAntony, Noelle; Mathematics & StatisticsThe natural embedding of positive singular artin monoids, Communications in Algebra, vol.34,(9),2006,pp 3329-3346
2006Generalized Halphen systemsJoshi, Nalini; Pickering, Andrew; Mathematics & StatisticsGeneralized Halphen systems, Proceedings of the Royal Society of Edinburgh Section A (Mathematics), vol.136A,(6),2006,pp 1287-1301
2005Optimal perturbation for enhanced chaotic transportBalasuriya, Sanjeeva; Mathematics & StatisticsOptimal perturbation for enhanced chaotic transport, Physica D-Nonlinear Phenomena, vol.202,(3-4),2005,pp 155-176
2005Bifurcations in reaction-diffusion systems in chaotic flowsGottwald, Georg; Menon, Shakti; Mathematics & Statistics; Mathematics & StatisticsBifurcations in reaction-diffusion systems in chaotic flows, Physical Review E, vol.71,(6),2005,pp 066201-1-066201-7
2005Testing for chaos in deterministic systems with noiseGottwald, Georg; Melbourne, Ian; Mathematics & StatisticsTesting for chaos in deterministic systems with noise, Physica D: Nonlinear Phenomena, vol.212,(1-2),2005,pp 100-110
2005Analysis of satellite magnetic dataIvers, David; Turner, Jonathan; Winch, Denis; Stening, Robert; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsAnalysis of satellite magnetic data, Exploration Geophysics, vol.36,(3),2005,pp 317-321